MathSciNet Relay Station
MathSciNet bibliographic data
MR2314410 (2007m:35114) 35K50 (35B35 92D25)
Peng, Rui; Wang, Mingxin Global stability of the equilibrium of a diffusive Holling-Tanner prey-predator model. Appl. Math. Lett. 20 (2007), no. 6, 664–670.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement